Alert archive / Missouri / River Flood Warnings in 2017
River Flood Warning 59, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at May 19, 2017, 9:44 AM CDT for Bates County, Vernon County, Missouri. It took effect at May 21, 2017, 4:00 PM CDT. It was in force for .
The area
The outline as issued.
The facts
- Issued
- May 19, 2017, 9:44 AM CDT (14:44 UTC)
- In effect from
- May 21, 2017, 4:00 PM CDT
- Expired
- May 20, 2017, 9:44 AM CDT
- In force
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Bates County, MO, Vernon County, MO
The radar
The Pleasant Hill radar (KEAX), 86 km from the middle of the area, began a volume at 14:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Osage River near Schell City (SCZM7). The gauge peaked at 27.65 ft at May 18, 2017, 9:00 AM CDT.
- Action stage
- 28 ft
- Minor stage
- 30 ft
- Moderate stage
- 35 ft
- Major stage
- 45 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06918070, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
338
WGUS43 KSGF 191444
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
944 AM CDT Fri May 19 2017
...The National Weather Service in Springfield has issued a Flood
Warning for the following rivers in Missouri...
Marmaton River near Nevada affecting Vernon County.
Osage River near Schell City affecting Bates and Vernon Counties.
Sac River near Caplinger Mills affecting Cedar County.
.This warning is based on future forecast precipitation amounts of
around 1.50 inches during the next 48 hours near the river basin.
If conditions warrant...additional rises or falls may occur based on
future precipitation and runoff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Those with property and livestock along the river should continue to
monitor river conditions.Additional river information can be found on
our Advanced Hydrologic Prediction Service page at
http://water.weather.gov/ahps2/ index.php?wfo=sgf
&&
MOC217-200244-
/O.NEW.KSGF.FL.W.0058.170520T2331Z-170524T0600Z/
/NVDM7.1.ER.170520T2331Z.170522T0600Z.170523T0600Z.NO/
944 AM CDT Fri May 19 2017
...For the Marmaton River near Nevada...
* At 8:45 AM Friday The stage was 4.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by tomorrow
evening and continue to rise to near 22.4 feet by early Monday
morning. The river will fall below flood stage by early Tuesday
morning.
* Impact...At 22.0 feet...Flood waters impact the county road west of
Nevada at the gage site.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Marmaton River Basin
Nevada 20 4.5 Fri 09 AM 9.6 21.9 22.1
&&
LAT...LON 3793 9438 3791 9435 3784 9441 3785 9454
$$
MOC013-217-200243-
/O.NEW.KSGF.FL.W.0059.170521T2159Z-000000T0000Z/
/SCZM7.1.ER.170521T2159Z.170524T0000Z.000000T0000Z.NO/
944 AM CDT Fri May 19 2017
...For the Osage River near Schell City...
* At 8:45 AM Friday The stage was 27.2 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by Sunday
afternoon and continue to rise to near 31.7 feet by Tuesday
evening.
* Impact...At 31.5 feet...The main road of the Schell Osage
Conservation Area floods west of the conservation office. The north
campground main road of the Schell Osage Conservation area floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Osage River Basin
Schell City 30 27.2 Fri 09 AM 27.0 29.5 30.7
&&
LAT...LON 3807 9415 3806 9406 3799 9406 3803 9416
$$
MOC039-200243-
/O.NEW.KSGF.FL.W.0060.170520T1621Z-170524T0000Z/
/CMZM7.1.ER.170520T1621Z.170521T1200Z.170523T0000Z.NO/
944 AM CDT Fri May 19 2017
...For the Sac River near Caplinger Mills...
* At 8:45 AM Friday The stage was 14.8 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by tomorrow late
morning and continue to rise to near 18.3 feet by Sunday morning.
The river will fall below flood stage by Monday evening.
* Impact...At 19.0 feet...Moderate Flood Stage. Flood waters reach
approximately three feet in depth at the Caplinger Mills
Campground.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Sac River Basin
Caplinger Mills 16 14.8 Fri 09 AM 15.2 18.3 16.8
&&
LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377
$$2 follow-up statements
758
WGUS83 KSGF 200156
FLSSGF
Flood Statement
National Weather Service Springfield MO
856 PM CDT Fri May 19 2017
...The Flood Warning continues for the following rivers in
Missouri...
Marmaton River near Nevada affecting Vernon County
Osage River near Schell City affecting Bates and Vernon Counties
Sac River near Caplinger Mills affecting Cedar County
.Heavy rainfall over the last 24 hours is resulting in rises on
area rivers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC217-201656-
/O.EXT.KSGF.FL.W.0058.170521T0534Z-170523T1647Z/
/NVDM7.1.ER.170521T0534Z.170522T0000Z.170522T1647Z.NO/
856 PM CDT Fri May 19 2017
...For the Marmaton River near Nevada...
* At 8:45 PM Friday The stage was 4.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by early Sunday morning and
continue to rise to near 21.0 feet by Sunday evening. The river
will fall below flood stage by late Monday morning.
* Impact...At 22.0 feet...Flood waters impact the county road west of
Nevada at the gage site.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Fri Sat Sun
Marmaton River Basin
Nevada 20 4.6 Fri 09 PM 20.6 20.4 17.8
&&
LAT...LON 3793 9438 3791 9435 3784 9441 3785 9454
$$
MOC013-217-201655-
/O.EXT.KSGF.FL.W.0059.170521T2100Z-000000T0000Z/
/SCZM7.1.ER.170521T2100Z.170524T0000Z.000000T0000Z.NO/
856 PM CDT Fri May 19 2017
...For the Osage River near Schell City...
* At 8:45 PM Friday The stage was 27.1 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by Sunday afternoon and continue
to rise to near 31.7 feet by Tuesday evening.
* Impact...At 31.5 feet...The main road of the Schell Osage
Conservation Area floods west of the conservation office. The north
campground main road of the Schell Osage Conservation area floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Fri Sat Sun
Osage River Basin
Schell City 30 27.1 Fri 09 PM 29.5 31.0 31.6
&&
LAT...LON 3807 9415 3806 9406 3799 9406 3803 9416
$$
MOC039-201655-
/O.EXT.KSGF.FL.W.0060.170520T1434Z-170524T0200Z/
/CMZM7.1.ER.170520T1434Z.170521T1200Z.170523T0200Z.NO/
856 PM CDT Fri May 19 2017
...For the Sac River near Caplinger Mills...
* At 8:45 PM Friday The stage was 14.7 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow late morning and
continue to rise to near 18.9 feet by Sunday morning. The river
will fall below flood stage by Monday before midnight.
* Impact...At 19.0 feet...Moderate Flood Stage. Flood waters reach
approximately three feet in depth at the Caplinger Mills
Campground.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Fri Sat Sun
Sac River Basin
Caplinger Mills 16 14.7 Fri 09 PM 18.9 17.0 15.4
&&
LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377
$$479
WGUS83 KSGF 201021
FLSSGF
Flood Statement
National Weather Service Springfield MO
521 AM CDT Sat May 20 2017
...The Flood Warning is cancelled for the following rivers in
Missouri...
Marmaton River near Nevada affecting Vernon County
Osage River near Schell City affecting Bates and Vernon Counties
...The Flood Warning continues for the following rivers in
Missouri...
Sac River near Caplinger Mills affecting Cedar County
.Heavy rainfall over the past 24 hours will cause river levels to rise...with
the Sac River near Caplinger Mills expected to rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC039-210121-
/O.EXT.KSGF.FL.W.0060.170520T1800Z-170524T0000Z/
/CMZM7.1.ER.170520T1800Z.170521T1200Z.170523T0000Z.NO/
521 AM CDT Sat May 20 2017
...For the Sac River near Caplinger Mills...
* At 4:45 AM Saturday The stage was 15.0 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this afternoon and continue to
rise to near 18.2 feet by tomorrow morning. The river will fall
below flood stage by Monday evening.
* Impact...At 19.0 feet...Moderate Flood Stage. Flood waters reach
approximately three feet in depth at the Caplinger Mills
Campground.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Sac River Basin
Caplinger Mills 16 15.0 Sat 05 AM 18.2 16.8 15.4
&&
LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377
$$
MOC217-201051-
/O.CAN.KSGF.FL.W.0058.000000T0000Z-170523T1647Z/
/NVDM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
521 AM CDT Sat May 20 2017
The Flood Warning has been cancelled for The Marmaton River near
Nevada.
* At 4:45 AM Saturday The stage was 5.2 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will crest below flood stage at 18.2 feet
tomorrow evening.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Marmaton River Basin
Nevada 20 5.2 Sat 05 AM 17.1 17.5 14.5
&&
LAT...LON 3793 9438 3791 9435 3784 9441 3785 9454
$$
MOC013-217-201051-
/O.CAN.KSGF.FL.W.0059.000000T0000Z-170520T1021Z/
/SCZM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
521 AM CDT Sat May 20 2017
The Flood Warning has been cancelled for The Osage River near Schell
City.
* At 4:45 AM Saturday The stage was 27.0 feet.
* Flood stage is 30.0 feet.
* Forecast...The river will crest below flood stage at 29.4 feet
Monday evening.
* Impact...At 30.0 feet...Flood waters affect the Schell Osage
Conservation Area, the Old River Road North of Schell City and Lost
Creek west of Schell Lake. Flood waters overflow the main river
channel at the gage site.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Osage River Basin
Schell City 30 27.0 Sat 05 AM 27.2 29.2 29.4
&&
LAT...LON 3807 9415 3806 9406 3799 9406 3803 9416
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at May 19, 6:28 AM CDT, 3 hours 16 minutes earlier.
Area forecast discussion, May 19, 6:28 AM CDT, 3 hours 16 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
628 AM CDT Fri May 19 2017
...12z Aviation Update...
.SHORT TERM...(Today and tonight)
Issued at 244 AM CDT Fri May 19 2017
First round of storms that developed Thursday afternoon over the
Central / Southern Plains has moved across most of the forecast
area early this morning. The portion that moved across our
southern tier of counties has produced wind damage from Table Rock
Lake eastward into Christian/Taney/Douglas counties. Storms
crossing the central and northern portion of the forecast area
have mainly produced heavy rain, small hail and wind gusts around
40-50 mph.
Next round of storms developing over north central OK will
gradually weaken through the morning but may hold together long
enough to affect our western counties with sub-severe convection
through mid to late morning.
Will be trimming the tornado watch through the early morning as
strongest storms move eastward across south central MO. Otherwise
expect another round of strong to severe storms to develop from
central OK to eastern Kansas this afternoon and affect our region
this evening and during the overnight hours.
With potentially two more rounds of rain affecting the region,
will go ahead and keep the flash flood watch going over our
western counties and have included Barry/Stone/Lawrence counties.
.LONG TERM...(Saturday through Thursday)
Issued at 244 AM CDT Fri May 19 2017
Expect storms to be ongoing early Saturday morning and into the
afternoon as the surface front shifts eastward with the approach
of the main upper level trough. Dry slot associated with upper
trough passage should overspread the region sometime between late
Saturday afternoon and Saturday evening. As a strong surface high
builds into the region on Sunday,still looks like we will see
below normal temperatures with some location possibly dropping
into the upper 40s Sunday morning.
Low precipitation chances return on Monday as a clipper type
system drops across the region from the northwest. Otherwise it
looks pretty dry and relatively cool through Friday.
&&
.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
Issued at 628 AM CDT Fri May 19 2017
Outside of convection, think that VFR conditions will be present
for the three TAF sites today and tonight. However, convection
will be plentiful. This morning, ongoing showers and storms are
moving through. JLN will see a break first later this morning
followed by SGF and BBG.
Additional convection is likely later today and into the overnight
hours of tonight. Exact timing is vague, however, we should have a
better idea of convective timing for late this evening and
overnight by the midday update. In convection expect conditions to
drop off into MVFR range. Winds may become briefly gusty in
heavier cells.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through Saturday morning for MOZ055-066>068-
077-078-088-089-093-094-101>103.
KS...Flash Flood Watch through Saturday morning for KSZ073-097-101.
&&
SHORT TERM...Terry
LONG TERM...Terry
AVIATION...FryeHazardous weather outlook, May 19, 4:19 AM CDT, 5 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 419 AM CDT Fri May 19 2017 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-200930- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 419 AM CDT Fri May 19 2017 ...More Strong to Severe Storms with Heavy Rainfall Possible Through Saturday... This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Limited Tornado risk. Elevated Hail risk. Elevated Thunderstorm wind damage risk. Elevated Flooding risk. Significant Lightning risk. DISCUSSION... Thunderstorms will continue to impact extreme southeast Kansas and the Missouri Ozarks through tonight. Strong to severe storms will be most likely during the evening and overnight hours with wind gusts up to 70 mph and hail up to the size of quarters. There will also be a very low tornado risk. Areas of heavy rain are likely tonight. Any training of storms may lead to localized flooding due to high water tables from previous excessive rainfall over the past couple of weeks. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Storms should come to an end by Saturday night...with storm total rainfall amounts of 1 to 3 inches. The heaviest rainfall amounts and higher flooding potential is expected to occur over southeast Kansas and west central Missouri. Additional thunderstorms will return Monday as another storm system moves in from the northwest. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Terry
In the hours before
Local storm report, May 19, 4:20 AM CDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
420 AM CDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM TSTM WND GST VICHY 38.12N 91.76W
05/19/2017 M59 MPH MARIES MO ASOS
&&
JLRLocal storm report, May 19, 4:37 AM CDT, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
437 AM CDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM TSTM WND DMG 5 SE STRAFFORD 37.21N 93.05W
05/19/2017 WEBSTER MO AMATEUR RADIO
LOTS OF 7 TO 10 INCH LIMBS DOWN ON TRAILER
HOUSE. NUMEROUS 4 TO 6 INCH LIMBS DOWN IN
AREA. TIME ESTIMATED VIA RADAR.
&&
JLRLocal storm report, May 19, 4:47 AM CDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
447 AM CDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM TSTM WND DMG 5 SE STRAFFORD 37.21N 93.05W
05/19/2017 WEBSTER MO AMATEUR RADIO
80 FOOT TALL TREE WITH 4 FOOT CIRCUMFERENCE
AT BASE FELL TAKING OUT POWER POLES AND
POWER LINES. LOTS OF 7 TO 10 INCH LIMBS DOWN
ON TRAILER HOUSE. NUMEROUS 4 TO 6 INCH LIMBS
DOWN IN AREA. TIME ESTIMATED VIA RADAR.
&&
JLRLocal storm report, May 19, 4:52 AM CDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
452 AM CDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM TSTM WND GST VICHY 38.12N 91.76W
05/19/2017 M59 MPH MARIES MO ASOS
0312 AM TSTM WND DMG ELDON 38.35N 92.58W
05/19/2017 MILLER MO PUBLIC
A FEW LARGE LIMBS REPORTED DOWN.
0228 AM TSTM WND DMG 2 E BRUSHYKNOB 36.97N 92.45W
05/19/2017 DOUGLAS MO EMERGENCY MNGR
LARGE LIMB REPORTED DOWN ON CAR ON HIGHWAY
C.
0222 AM LIGHTNING AVA 36.96N 92.66W
05/19/2017 DOUGLAS MO PUBLIC
LIGHTNING STRUCK A HOME. OWNER INDICATED
SPARKS FROM APPLIANCES WHEN IT OCCURRED.
0220 AM TSTM WND DMG 1 W AVA 36.95N 92.67W
05/19/2017 DOUGLAS MO EMERGENCY MNGR
A LARGE TREE WAS REPORTED DOWN ON THE ROAD.
0220 AM TSTM WND DMG 5 SE STRAFFORD 37.21N 93.05W
05/19/2017 WEBSTER MO AMATEUR RADIO
80 FOOT TALL TREE WITH 4 FOOT CIRCUMFERENCE
AT BASE FELL TAKING OUT POWER POLES AND
POWER LINES. LOTS OF 7 TO 10 INCH LIMBS DOWN
ON TRAILER HOUSE. NUMEROUS 4 TO 6 INCH LIMBS
DOWN IN AREA. TIME ESTIMATED VIA RADAR.
0209 AM TSTM WND DMG 2 ESE ELKHEAD 37.00N 92.90W
05/19/2017 CHRISTIAN MO PUBLIC
TWO VERY LARGE OAK TREES REPORTED DOWN ON
194 LEMING ROAD AT THE DOUGLAS AND CHRISTIAN
COUNTY LINE.
0202 AM TSTM WND DMG 2 NW ROME 36.87N 92.81W
05/19/2017 DOUGLAS MO PUBLIC
REPORTS OF TREES DOWN FROM DD HIGHWAY SOUTH
OF GOODHOPE CLOSE TO PLAINVIEW SCHOOL.
0200 AM TSTM WND DMG CHADWICK 36.93N 93.05W
05/19/2017 CHRISTIAN MO LAW ENFORCEMENT
A TREE WAS BLOWN ONTO A HOME CAUSING
SIGNIFICANT ROOF DAMAGE.
0200 AM TSTM WND DMG CHADWICK 36.93N 93.05W
05/19/2017 CHRISTIAN MO EMERGENCY MNGR
REPORTS RELAYED FROM FIRE DEPT OF TREE DOWN
ON HIGHWAY 125. TREES REPORTED DOWN ON TWO
HOMES.
0157 AM TSTM WND DMG TURNERS 37.18N 93.16W
05/19/2017 GREENE MO EMERGENCY MNGR
MULTIPLE TREES WERE REPORTED DOWN IN THE
6400 BLOCK OF EAST SKYLINE DRIVE AND
RIDGELINE BLOCKING ROAD..
0156 AM TSTM WND DMG TURNERS 37.18N 93.16W
05/19/2017 GREENE MO EMERGENCY MNGR
LARGE TREE REPORTED DOWN NEAR THE
INTERSECTION OF STATE HIGHWAY D AND HIGHWAY
125.
0154 AM TSTM WND DMG TURNERS 37.17N 93.16W
05/19/2017 GREENE MO EMERGENCY MNGR
TREES BLOWN ONTO TWO HOMES CAUSING DAMAGE.
0150 AM HAIL 2 S HIGHLANDVILLE 36.91N 93.28W
05/19/2017 E0.75 INCH CHRISTIAN MO PUBLIC
0148 AM TSTM WND DMG TANEYVILLE 36.74N 93.03W
05/19/2017 TANEY MO EMERGENCY MNGR
ROOF DAMAGE REPORTED TO HOMES.
0147 AM TSTM WND DMG MERRIAM WOODS 36.71N 93.16W
05/19/2017 TANEY MO LAW ENFORCEMENT
ROOF DAMAGE REPORTED TO HOMES.
0147 AM TSTM WND DMG 1 SW TANEYVILLE 36.73N 93.05W
05/19/2017 TANEY MO EMERGENCY MNGR
NUMEROUS TREES REPORTED DOWN ON HULLS FORD
ROAD.
0146 AM TSTM WND DMG 1 SW TANEYVILLE 36.73N 93.05W
05/19/2017 TANEY MO LAW ENFORCEMENT
A LARGE TREE WAS REPORTED DOWN ACROSS
HIGHWAY 76.
0140 AM TSTM WND DMG 1 E FORSYTH 36.68N 93.10W
05/19/2017 TANEY MO AMATEUR RADIO
REPORTS OF LIMBS FROM 3 TO 4 INCHES IN
DIAMETER ON THE ROAD.
0139 AM TSTM WND DMG MERRIAM WOODS 36.71N 93.16W
05/19/2017 TANEY MO FIRE DEPT/RESCUE
REPORTS OF MULTIPLE POWER LINES AND TREES
DOWN.
0136 AM TSTM WND DMG 3 E BATTLEFIELD 37.12N 93.32W
05/19/2017 GREENE MO EMERGENCY MNGR
REPORT OF 6 " DIAMETER TREE DOWN ON COX ROAD
ACROSS FROM WANDA GRAY ELEMENTARY.
0130 AM TSTM WND DMG 3 W BRANSON 36.64N 93.26W
05/19/2017 TANEY MO EMERGENCY MNGR
*** 1 INJ ***
RELAYED REPORT FROM LEO, SHINGLES BLOWN OF
THE CAMDEN HOTEL. FENCE BLOWN DOWN NEAR THE
TANGER MALL. ONE PERSON REPORTED WITH A HEAD
INJURY AT THE CAMDEN HOTEL.
0127 AM TSTM WND DMG REEDS SPRING 36.75N 93.38W
05/19/2017 STONE MO EMERGENCY MNGR
A POWERLINE WAS REPORTED DOWN ON HIGHWAY 413
ACROSS FROM THE REEDS SPRING HIGH SCHOOL.
0110 AM TSTM WND DMG 3 SSE JENKINS 36.73N 93.67W
05/19/2017 BARRY MO FIRE DEPT/RESCUE
TREES REPORTED DOWN ON HIGHWAY 39 NORTH OF
FARM ROAD 2135.
0104 AM TSTM WND DMG 3 SE SHELL KNOB 36.60N 93.60W
05/19/2017 BARRY MO EMERGENCY MNGR
REPORT OF DOCKS DAMAGED AND BOATS UPSIDE
DOWN IN THE WATER ON FARM ROAD 1252. TREE
DAMAGE WAS ALSO REPORTED.
1251 AM TSTM WND DMG 3 SSW CASSVILLE 36.64N 93.89W
05/19/2017 BARRY MO EMERGENCY MNGR
RELAYED REPORT FROM FIRE DEPT. LARGE TREE
BLOCKING FARM ROAD 1100 NEAR FARM ROAD 2205.
&&Local storm report, May 19, 6:24 AM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
624 AM CDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 AM TSTM WND DMG ROCKAWAY BEACH 36.70N 93.16W
05/19/2017 TANEY MO EMERGENCY MNGR
40 INCH DIAMETER TREE DOWN AT 137 LOTUS IN
ROCKAWAY BEACH. TIME ESTIMATED VIA RADAR.
&&
JLRLocal storm report, May 19, 9:35 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
935 AM CDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 AM TORNADO 1 SW TURNERS 37.17N 93.16W
05/19/2017 GREENE MO NWS STORM SURVEY
EF-0 TORNADO UPROOTED NUMEROUS TREES ALONG
ITS PATH. SOME TREES FELL ON HOMES. MAXIMUM
WINDS WERE ESTIMATED AT 85 MPH WITH A PATH
LENGTH OF 2.4 MILES.
&&
BURCHFIELDThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 11:34 PM CDT | Tornado Warning | SGF | McDonald | 41 min |
| May 18, 11:44 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 50 min |
| May 19, 12:14 AM CDT | Tornado Warning | SGF | Barry, McDonald | 46 min |
| May 19, 12:38 AM CDT | Tornado Warning | SGF | Barry, Stone | 52 min |
| May 19, 1:16 AM CDT | Tornado Warning | SGF | Christian, Stone, Taney | 44 min |
| May 19, 1:47 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Greene, Ozark, Taney, Webster and 1 more | 58 min |
| May 19, 1:56 AM CDT | Tornado Warning | SGF | Christian, Douglas, Ozark, Taney, Webster, Wright | 49 min |
| May 19, 2:28 AM CDT | Tornado Warning | SGF | Douglas, Howell, Ozark, Texas, Wright | 47 min |
| May 19, 3:01 AM CDT | Tornado Warning | SGF | Dent, Howell, Oregon, Shannon, Texas | 44 min |
| May 19, 9:44 AM CDT | River Flood Warning | SGF | Vernon | 5 days |
| May 19, 9:44 AM CDT | River Flood Warning | SGF | Cedar | 4 days |
| May 19, 2:34 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 56 min |
| May 19, 3:03 PM CDT | Flash Flood Warning | SGF | McDonald, Newton | 12 hr |
| May 19, 3:13 PM CDT | Tornado Warning | SGF | Jasper, Lawrence, Newton | 47 min |
| May 19, 3:23 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, McDonald, Newton | 67 min |
| May 19, 3:40 PM CDT | Tornado Warning | SGF | Dade, Lawrence | 50 min |
| May 19, 4:01 PM CDT | Tornado Warning | SGF | Cedar, Dade, Greene, Polk | 44 min |
| May 19, 4:11 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Stone, Taney | 64 min |
| May 19, 4:36 PM CDT | Tornado Warning | SGF | Dallas, Hickory, Polk | 39 min |
| May 19, 5:03 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Webster, Wright | 57 min |
| May 19, 5:46 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Miller, Morgan | 1 min |
| May 19, 5:50 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Maries, Miller, Morgan | 36 min |
| May 19, 6:24 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 51 min |
| May 19, 6:28 PM CDT | Special Weather Statement | SGF | Maries | 47 min |
| May 19, 6:41 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps | 49 min |
| May 19, 6:55 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 65 min |
Nearby
River Flood Warnings in Missouri, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.